| Model Number |
ASSY MK3 IF DRVR CONFIG US OVRLY/PLUS/US/EN |
| Medical Device Problem Code |
Leak/Splash (1354)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/18/2022
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported to vyaire medical that there is a large leak in exhalation block on the sipap ventilator.At this time, there is no information regarding patient involvement associated with the reported event.
Additional Manufacturer Narrative
Vyaire medical file identification: (b)(6).At this time, the suspect device has not been returned for evaluation.Therefore, root cause has not been determined yet.Vyaire medical will submit a supplemental report in accordance with 21 cfr section 803.56 if additional information becomes available.